Sudafed

PE Sinus + Anti-Inflammatory Pain Relief 24 Tablets

929034

$13.19 Members PriceRetail Price $16.49

Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.

Out of stock

Not a member? Join now and save $3.30

Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.

Join the waitlist to be emailed when this product becomes available

    Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.

    Warnings:

    Do not use: – For children under 12 years. – If you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines. – If you are pregnant or trying to become pregnant. – If you are taking antidepressants. – If you have a stomach disorder or ulcer. – If you have impaired kidney function. – If you have heart failure. – If blister foil is broken. Ask your doctor before use if you – have asthma – have high blood pressure. – have heart problems. – are breastfeeding – Have any medical condition or are taking other medicines including those ibuprofen, aspirin or other anti-inflammatory medicines. – Are 65 years or over.

    If symptoms persist, worsen, or if new symptoms appear, stop use and see your doctor. – If you get an allergic reaction, including hives, facial swelling wheezing, skin reddening, rash or blisters, stop taking and see your doctor immediately. – Phenylephrine may cause sleeplessness in some people. In the event of overdose, seek medical attention immediately. – Do not exceed the recommended dose. – Do not use for more than a few days at a time unless a doctor has told you to. – Excessive use may be harmful and increase the risk of heart attack, stroke or liver damage. – Keep out of reach of children.

    Directions:

    Adults, Children 12 years and over: How many: 2 tablets with fluid every 4 to 6 hours as necessary. Do not exceed 6 tablets in 24 hours. When to stop: After a few days except on medical advice

    Active ingredients:

    Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg. Contains Hydroxybenzoates